Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Arm Pain

From: Tim1167 - 49 weeks 3 days ago

I have been diagnosed with Thyroid disease and have been on Synthroid for a year now. My levels go up and down and my Endocrinologist keeps adjusting my dose up and down. I have three nodules on my Thyroid and all came back negative from the biopsies. I am now having severe pains in my arms, as if I had over worked out on weights. They ache, especially at night and keep me up. They hurt all day and feel numb and tingly with the pain. But of course its worse at night. My arms feel heavy and weak. I was wondering if anyone else has had the same thing with their Thyroid symptoms. If so, have you found out the cause and found any relief? All I am taking right now is 125mg Synthroid. It was upped yesterday from 112mg. My Endocrinologist doesn't think this is related to my synthroid, but from some of the things I have read it is. I'm just not sure what to do, but can't take this pain and weakness much more. Its driving me crazy. Thanks so much for any advice or suggestions in advance.

Do you find this discussion helpful?
0

2 Responses

Is this good advice?
0

This is a long shot but I had similar pain in my legs. (Never even thought abt it being connected to my thyroid.) I would have a bone deep ache down the center of my thigh and a burning, tingling pain on my outer thigh. Sometimes just one leg, sometimes both. I was sure I had neuropathy even though I'm not diabetic. Then a doctor mentioned that it could be a pinched nerve so I decided to try sleeping in a different position to see if it helped. It did! If I lay on my back, instead of my side, the pain will go away in a few minutes. I had never tried it bcs I have sleep apnea so I'm not supposed to sleep on my back. But it's better than not sleeping at all! Good luck!

Is this good advice?
0

I have been experiencing same symptoms after starting treatment with 5mg of Methimazole for treating overactive thyroid. I has hypothyroidism for about 20 years which was under control with the levothyroid medicine. Last year, i suddenly lost lot of weight and found out that the tSH level was very low (< 0.01). The levothyroid medicine was stopped but my tsh level did not come up for almost 8 months. My doctor started methimazole treatment even though i did not have any symptoms of hyperthyroid (weakness, nervousness, palpitation etc). Now i am experiencing severe hair fall, weight gain, pain in the joints which get worse during night especially my hands. Please share your thoughts and suggestions.

SHOW MAIN MENU
SHOW SUB MENU